# SDR CA150701012

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Unserviceable
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS PERFORMING GND RUN BEFORE FLIGHT WHEN THE PILOT NOTICED THAT THE TEMP ON THE RT ENG WAS SIGNIFICANTLY HIGHER.  UNUSUAL NOISE WAS ALSO HEARD FROM THE ENG WHILE HOVERING.  THE FLIGHT WAS ABORTED.  CUSTOMER PERFORMED BORESCOPE INSPECTION & FOUND THE COMPRESSOR TURBINE BLADES UNSERVICEABLE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
